# SDR SWAA2013050115421

- Difficulty date: April 10, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 33,581 hours, 21,851 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Part number: 4912278
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CLIP CORRODED AT STA 1002, LONG 25R.  REMOVED AND REPLACED CLIP IAW SRM.
